Dexamol Cold

Dexamol Cold intended for the relief of symptoms accompanied flu and common cold such as cough, runny nose, fever and pain.
48 daytime caplets and 16 nighttime pack.
Price:
Sales price: $19.04

Dexamol Cold

Day treatment

Active Ingredients

Each caplet contains:

Paracetamol 325 mg

Guaifenesin 200 mg

Pseudoephedrine hydrochloride 25 mg

Dextromethorphan hydrobromide 10 mg

Indications

Therapeutic action:

Dexamol Cold Day Treatment contains four active ingredients:

Paracetamol -  is an analgesic and an antipyretic

Guaifenesin - is an expectorant which helps relieve phlegm and congestion from the respiratory tract due to cold

Pseudoephedrine hydrochloride - is a sympathomimetic amine which relieves runny nose, nasal and ear congestion, accompanying a cold or sinusitis

Dextromethorphan hydrobromide - is an antitussive

Dexamol Cold Day Treatment is intended for the symptomatic relief of cold, cough and nasal congestion, accompanied by fever and pain. Day care medicine

Instructions

The recommended dosage unless otherwise directed by the physician:

Adults and children over 12 years of age:

1-2 caplets every 4-6 hours , up to 4 times a day.

Children aged 6-9 years:

0.5 caplet every 4-6 hours , up to 4 times a day.

Children aged 10-12 years:

1 caplet every 4-6 hours , up to 4 times a day.

Do not exceed the recommended dosage.

Dexamol Cold Day Treatment can be halved, can be crushed. It should be taken with water and may be taken with food.

Consult your physician in the following cases: if fever lasts for more than 3 days or gets worse; if the pain gets worse or lasts for more than 5 days; if cough lasts for more than 7 days, comes back or occurs with fever, rash or persistent headache; if the painful area is red or swollen; if the sore throat is very painful, lasts for more than 2 days, or is accompanied by fever, headache, skin rash, nausea and/or vomiting; or in any case that new symptoms occur.

Warnings

Do not use this medicine if you are aware of any hypersensitivity to one of its ingredients.

Do not use this medicine if you are pregnant or breastfeeding.

Do not use this medicine if you are taking  Monoamine Oxidase Inhibitors (MAOI) (for the treatment of depression, for instance) or within 14 days of stopping treatment with MAOIs.

Do not use this medicine concomitantly with other paracetamol containing medicines.

Do not use this medicine if you suffer from severe hypertension, severe heart condition.

Paracetamol may cause liver damage in the following cases:

  • When administered at a dosage higher than the recommended one;

  • When administered for extended periods;

  • When consuming alcoholic beverages during the treatment period;

  • When taking additional medicines that affect the function of the liver

Do not use this medicine frequently without consulting your physician.

This medicine is not intended for infants and children under 6 years old.

Patients over 60 years old should consult their physician before taking Dexamol Cold Day Treatment as they might be sensitive to decongestive drugs.

Avoid taking high dosage (within the recommended dosage) if you consume alcohol or while fasting.

Do not take additional medicines for reduction of fever and relief of pain, or other cold medicines, without consulting your physician or pharmacist, in order to avoid paracetamol overdose/toxicity.

Do not drink wine or other alcoholic beverages in large quantities during treatment with this medicine.

Do not use this medicine without consulting your physician before beginning treatment:

If you suffer, or have suffered in the past from dysfunction of the respiratory tract (e.g. asthma , cough that lasts a long time with too much phlegm , chronic bronchitis or cough with fever , rash or persistent headache), the heart and/or blood vessels, hypertension, coronary arterial disease, increased intraocular pressure (glaucoma), the liver, the kidney (such as: a tumor called phaeochromocytoma) or urinary tract, from alcoholism , the thyroid , enlargement of the prostate gland, trouble urinating, the nervous system, diabetes or increased agitation.

If you are taking another drug concomitantly or if you have just finished treatment with another medicine, inform the attending doctor, in order to prevent hazards or lack of efficacy arising from drug interactions.

Night Treatment

Active Ingredients

Each caplet contains:

Paracetamol 500 mg

Pseudoephedrine Hydrochloride 25 mg

Dextromethorphan Hydrobromide 10 mg

Chlorpheniramine maleate 2mg

Indications

Therapeutic action:

Dexamol Cold Night Treatment contains four active ingredients:

Paracetamol - is an analgesic and an antipyretic

Pseudoephedrine Hydrochloride - is a sympathomimetic amine which relieves runny nose, nasal and ear congestion, accompanying a cold and/or sinusitis

Dextromethorphan Hydrobromide - suppresses cough accompanying cold

Chlorpheniramine maleate - is an antihistamine that dries mucus

Dexamol Cold Night Treatment is intended for the symptomatic relief of cold, cough and nasal congestion accompanied by fever and pain. Night care medicine.

Instructions

The recommended dosage unless otherwise directed by the physician:

For adults and children over 12 years of age:

1-2 caplets before bedtime.

Children aged 6-9 years:

0.5 caplet before bedtime.

Children aged 10-12 years:

1 caplet before bedtime.

Do not exceed the recommended dosage.

Dexamol Cold Night Treatment can be halved, can be crushed. It should be taken with water and with meals in order to reduce gastric problems.

Consult your physician in the following cases: if fever lasts for more than 3 days or gets worse; if the pain gets worse or lasts for more than 5 days; if cough lasts for more than 7 days, comes back or occurs with fever, rash or persistent headache; if the painful area is red or swollen; if the sore throat is very painful, lasts for more than 2 days, or is accompanied by fever, headache, skin rash, nausea and/or vomiting; or in any case that new symptoms occur.

When used in parallel with Dexamol Cold Day Treatment, exchange a dose of Dexamol Cold Day Treatment for a dose of Dexamol Cold Night Treatment, and do not take it as an addition to the maximum dosage of Dexamol Cold Night Treatment recommended above.

Warnings

Do not use this medicine if you are aware of any hypersensitivity to one of its ingredients or to any other antihistamine.

Do not use this medicine if you are pregnant or breastfeeding.

This medicine is not intended for infants and children under 6 years old.

Do not use this medicine for the relief of chronic cough.

Do not use this medicine without consulting your physician before commencing treatment:

If you suffer, or have suffered in the past from impaired function of the respiratory system (e.g. asthma, chronic bronchitis, cough accompanied by excessive phlegm, lasts long e.g. cough caused by smoking, emphysema or asthma), cardiovascular system, difficulty urinating , epilepsy.

Use of this medicine may impair alertness. It is therefore advisable to take special care when driving a car , operating dangerous machinery, or when engaging in any other activity which requires alertness. Children should be cautioned against bicycle riding or playing near traffic , etc.

For more warnings about this medicine see below, at the warnings of Day Treatment medicine.

Please do not consider this information as an alternative to consulting your physician or pharmacist.

For further information on instructions for use, risks and side effects, please read the patient package insert and consult your doctor or pharmacist.
Read the patient package insert carefully before starting to take any medication.

Slideshow, categories and articles images on this site are free courtesy of FreeDigitalPhotos.net

Created with Linelabox